Pacific Journal of Mathematics

Automorphism groups of unipotent groups of Chevalley type.

A. Fauntleroy

Article information

Pacific J. Math., Volume 66, Number 2 (1976), 373-390.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 20G15: Linear algebraic groups over arbitrary fields


Fauntleroy, A. Automorphism groups of unipotent groups of Chevalley type. Pacific J. Math. 66 (1976), no. 2, 373--390.

Export citation


  • [1] R. W. Carter, Simple Groups of Lie Type, Wiley, New York, 1972.
  • [2] M. Demazure and A. Grothendieck, (SGA3), Schemas en Groups, Vols. I, II and III, Springer Lecture Notes, Nos. 151, 152, 153.New York, 1970.
  • [3] A. Fauntleroy, Defining normal subgroups of unipotent algebraic groups, Proc. Amer. Math. Soc, 50 (1975).
  • [4] J. Gibbs, Automorphisms of certain unipotent groups, J. Algebra, 14 (1970).
  • [5] G. P. Hochschild, and G. Mostow, Automorphisms of affine algebraic groups, J. Algebra, 13 (1969).
  • [6] H. Matsumura, Commutative Algebra, Benjamin, New York, 1970.
  • [7] H. Matsumura, and F. Oort, Representability of group functors and automorphisms of algebraic schemes, Inventiones, 4 (1967).
  • [8] J. Sullivan, Automorphisms of affine unipotent groups in positive characteristic, J. Algebra, 26 (1973).